# SDR DALA2021040501998

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 70,909 hours, 26,949 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Condition: Failed
- Location: Pma
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 697 - (ATB/IFSD) ON DEPARTURE FROM ATL CREW PERFORMED AIR TURN BACK DUE TO LEFT ENGINE COMPRESSOR STALL AND ROLL BACK. CORRECTIVE ACTION: MTC FOUND PMA ROTOR FAILURE. WINDMILL AND BORESCOPE INSPECTIONS PERFORMED. FOQA DATA REVIEWED. MTC REPLACED PMA SEAL ROTOR AND STATOR. SHOP PERFORMED GEARBOX INSPECTIONS AND CONCENTRICITY AND RUN OUT CHECKS COMPLIED WITH. IDLE AND HIGH POWER ENGINE RUNS GOOD. AIRCRAFT RETURNED TO SERVICE.
